Translator Disclaimer
2014 Green’s Function and Positive Solutions for a Second-Order Singular Boundary Value Problem with Integral Boundary Conditions and a Delayed Argument
Xuemei Zhang, Meiqiang Feng
Abstr. Appl. Anal. 2014(SI40): 1-9 (2014). DOI: 10.1155/2014/393187

Abstract

This paper investigates the expression and properties of Green’s function for a second-order singular boundary value problem with integral boundary conditions and delayed argument - x t - a t x t + b t x t = ω t f t ,   x α t ,    t 0 ,   1 ;    x 0 = 0 ,    x 1 - 0 1 h t x t d t = 0 , where a 0 ,   1 ,   0 ,   + ,   b C 0 ,   1 ,   0 ,   + and, ω may be singular at t = 0 or/and at t = 1 . Furthermore, several new and more general results are obtained for the existence of positive solutions for the above problem by using Krasnosel’skii’s fixed point theorem. We discuss our problems with a delayed argument, which may concern optimization issues of some technical problems. Moreover, the approach to express the integral equation of the above problem is different from earlier approaches. Our results cover a second-order boundary value problem without deviating arguments and are compared with some recent results.

Citation

Download Citation

Xuemei Zhang. Meiqiang Feng. "Green’s Function and Positive Solutions for a Second-Order Singular Boundary Value Problem with Integral Boundary Conditions and a Delayed Argument." Abstr. Appl. Anal. 2014 (SI40) 1 - 9, 2014. https://doi.org/10.1155/2014/393187

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022300
MathSciNet: MR3248856
Digital Object Identifier: 10.1155/2014/393187

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2014 • No. SI40 • 2014
Back to Top